

## **PSCIOC MEETING AGENDA**

## THURSDAY, SEPTEMBER 29, 2022 Radisson Blu Hotel – Toronto Harbourfront

## 9:00 A.M. – 4:00 P.M. – Atrium Room (2<sup>nd</sup> floor) \*\*BREAKFAST: 8:00 A.M. – 8:55 A.M. EST – View Room (5<sup>th</sup> floor)

		PSCIOC			
#	TIME	PRIORITY/	OBJECTIVE	ACTION	LEADS
		TOPIC			
	9:00	Welcome	Land Acknowledgement		PSCIOC Co-
	a.m.		Introduction of PSCIOC Members		Chairs:
			and Observers		CJ Ritchie, BC
					Catherine Luelo,
4	0.05	Constant	Objective		TBS
1	9:05 – 9:15	Secretariat	Objective:		CJ Ritchie, BC
	a.m.		A) Approval of Record of	For approval	CJ KIICIIIE, BC
	a.111.		Decision from February 16,	i oi appiovai	
	(10		2022, Meeting (TAB 1A)		
	min)		,	For approval	
	,		B) Acceptance of September 29,		
			2022, Meeting Agenda (TAB		
			1B)		
				For information /	
			C) PSCIOC Action Items (TAB	feedback	
			1C)	recaback	
			D) PSCIOC Bring Forward		
			Agenda (TAB 1D)		
2	9:15 –	Cybersecurity	Cybersecurity (TAB 2)		Lead: CJ Ritchie,
	10:45		,		ВС
	a.m.		Objective:		
		Y			NCSIP* Chair:
	(90	<b>₩</b>	Opportunity for PSCIOC to discuss	Understanding the	Martin Dinel, AB
	min)	֡֝֓֝֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓֓	areas of potential interjurisdictional	cybersecurity landscape	NCCID Mambara
		Ο Ο Ο Ο	collaboration to enhance cybersecurity across the country.	in Canada.	NCSIP Members
		1 1	Cybersecurity across the country.	Canada is accelerating	*National CIO
			Tabletop exercise on who's	communication on the	Sub-Cmte on
			accountable for remediation	role citizens play to help	Information
				protect governments	Protection



			<ul> <li>plan. Responsibilities to be clearer, everyone plays a role.</li> <li>Action plans to build out a cyber aware public service</li> <li>How to transition from traditional compliance based cyber security to DevSecOps</li> <li>Reporting to senior officials on Cyber Risk; building the case for cyber investment.</li> <li>Cybersecurity supports for broader public sector / municipalities / transfer payment recipients: the role of provincial cybersecurity areas in broader provincial resilience.</li> <li>Update on Cybersecurity Ministers' Table</li> </ul>	from increasing cyber threats. Opportunity for PSCIOC to discuss areas of potential interjurisdictional collaboration on cybersecurity and to leverage the PSCIOC's NCSIP group to advance discussion/action.	
	10:45 –	11:00 a.m.	BREAK		
3	11:00 a.m.– 12:00 p.m. (60 min)	Digital Talent	Digital Talent (TAB 3)  Objective:  Digital Talent: Presentation by TBS on digital government talent from a federal government perspective.  Key roundtable discussion:  Talent management: strategies / frameworks across jurisdictions on how to attract and retain top talent.  Digital compensation and HR frameworks – who has started this work, lessons learned, reusable work, job descriptions for internet-era / digital talent	For insights and to position future CIOs' discussion /collaboration on:  • Attracting and retaining talent. IT salary scales.  • Different approaches across the country on recruiting and retaining talent.  • How to cooperate with various industries and sectors.  • The biggest competitor in terms of digital talent is the	Lead: Catherine Luelo, TBS  Anna Wong, Director, Digital Community Management Office, TBS



			<ul> <li>Jurisdictional research on compensation for new roles in government like Digital ID</li> <li>Interchange and exchange opportunities</li> <li>Compensation packages beyond salary - what are you offering and doing?</li> <li>Discussion on market analysis in terms of pay plans in the short term. In the long term, specialized pay plans for digital talent similar that is in place for lawyers and other disciplines.</li> <li>Upscaling portion of the existing talent and onboarding tech talent.</li> </ul>	federal government. How jurisdictions could be part of that solution?  • Access to qualified staff in different jurisdictions and range of digital expertise	
	12:0	0 – 1:00 p.m.	Lunch – View Room (5 <sup>th</sup> floor)		
			PSCIOC MEMBERS IN-CAN	IERA SESSION	
4	1:00 - 1:45 p.m.	Digital ID Program	Objective: (TAB 4)  • Planning for the next Ministers	Discussion and	Lead: Catherine Luelo, TBS
	(45 min)		and Deputy Ministers meetings hosted by BC in January 2023 (follow up from Quebec's June meeting)	decision on way forward	CJ Ritchie, BC  Jonathan Kelly, QC
			Discussion on material that will be tabled at the Ministers' symposium related to the Joint Councils' Digital ID Program.		Peter Watkins, Digital ID Program Executive
	1:45 – 2:00 p.m.		BREAK		
5	2:00 - 3:40 p.m.	Jurisdictional Information Sharing	Information-Sharing Roundtable TABS (5A & 5B)		Lead: CJ Ritchie, BC
	(100 min)		<ul><li>Objective:</li><li>Insights from the PSCIOC Information Sharing Analysis</li></ul>	Opportunity to identify specific areas of	ICCS Secretariat



		8\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\	<ul> <li>PSCIOC members to speak on their key priorities, initiatives and challenges facing their jurisdiction using their information sharing report as basis for discussion.</li> <li>Specific topics identified by members to include in the roundtable:</li> <li>Digital investments models</li> <li>Data strategies and team shapes</li> </ul>	potential collaboration as a pan-Canadian table.  (Time allocated for each member is about 6-8 min)	PSCIOC Members roundtable
6	3:45 – 4:00 p.m. (15 min)	Other Business	Objective:  A) PSCIOC Treasurer's Report: PSCIOC Financial Report (TAB 6A) PSCIOC Members' contributions for 2022/2023 (TAB 6B)  B) Updates Reports from PSCIOC working groups and CoP:  ICT Policy Community of Practice (TAB 6C)	For information / feedback  For information	Lead: CJ Ritchie, BC  Sean McLeish, PSCIOC Treasurer  ICCS Secretariat
	4:00 p.m.		IT Procurement Community of Practice (TAB 6D)  PSCIOC EVALUATION FORM – (TAB 7)  Next PSCIOC in-person meeting: February 29, 2023, to be confirmed  Adjournment of PSCIOC Meeting	To be completed at the meeting (link to be provided)	